Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The restricted simple Lie algebras with a two-dimensional Cartan subalgebra


Authors: Richard E. Block and Robert Lee Wilson
Journal: Bull. Amer. Math. Soc. 1 (1979), 682-684
MSC (1970): Primary 17B20, 17B05
DOI: https://doi.org/10.1090/S0273-0979-1979-14665-2
MathSciNet review: 532552
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. E. Block, On the Mills-Seligman axioms for Lie algebras of classical type, Trans. Amer. Math. Soc. 121 (1966), 378-392. MR 188356
  • 2. R. E. Block, Determination of the differentiably simple rings with a minimal ideal, Ann. of Math. (2) 90 (1969), 433-459. MR 251088
  • 3. N. Jacobson, Lie algebras, Wiley, New York, 1962. MR 143793
  • 4. V. G. Kac, On the classification of simple Lie algebras over a field of nonzero characteristic, Izv. Akad. Nauk SSSR Ser. Mat. 34 (1970), 385-408 = Math. USSR-Izv. 4 (1970), 391-413. MR 276286
  • 5. V. G. Kac, Description of filtered Lie algebras with which graded Lie algebras of Cartan type are associated, Izv. Akad. Nauk SSSR 38 (1974), 800-838 (Errata, 40 (1976), 1415) = Math. USSR-Izv. 8 (1974), 801-835.
  • 6. I. Kaplansky, Lie algebras of characteristic p, Trans. Amer. Math. Soc. 89 (1958), 149-183. MR 99359
  • 7. A. I. Kostrikin and I. R. Šafarevič, Cartan pseudogroups and Lie p-algebras, Dokl. Akad.Nauk SSSR 168 (1966), 740-742 = Soviet Math. Dokl. 7 (1966), 715-718. MR 199235
  • 8. A. I. Kostrikin and I. R. Šafarevič, Graded Lie algebras of finite characteristic, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969), 251-322 = Math. USSR-Izv. 3 (1969), 237-304. MR 252460
  • 9. G. B. Seligman, Modular Lie algebras, Ergebnisse der Math., Band 40, Springer-Verlag, New York, 1967. MR 245627
  • 10. B. Weisfeiler, On the structure of the minimal ideal of some graded Lie algebras in characteristic 𝑝>0, J. Algebra 53 (1978), no. 2, 344–361. MR 502633, https://doi.org/10.1016/0021-8693(78)90280-6
  • 11. R. L. Wilson, A structural characterization of the simple Lie algebras of generalized Cartan type over fields of prime charcteristic, J. Algebra 40 (1976), 418-465. MR 412239
  • 12. R. L. Wilson, Simple Lie algebras of toral rank one, Trans. Amer. Math. Soc. 236 (1978), 287-295. MR 463252
  • 13. D. J. Winter, On the toral structure of Lie p-algebras, Acta Math. 123 (1969), 69-81. MR 251095

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17B20, 17B05

Retrieve articles in all journals with MSC (1970): 17B20, 17B05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14665-2

American Mathematical Society